# SDR CA110415003

- Difficulty date: April 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 17,064 hours
- Engine: Ge CF348C5
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: A6661621
- Condition: Melted
- Location: Coffeemaker
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX CHECK, THE BASE FOR THE COFFEE MAKER ON ACFT WAS FOUND TO BE MELTED FROM THE HEATING ELEMENTS.  BASE REPLACED.
